# SDR RBR32201079

- Difficulty date: July 3, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N322BC
- Make and model: Raythn DH125
- Aircraft serial: 257176
- Aircraft time: 6,998 hours, 3,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Chin Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANTENNA DOUBLER MOUNTED TO CHIN FAIRING.
